Panadol Extra Caplets

Panadol Fever icon

500mg Paracetamol + 65mg caffeine

Panadol Extra with Optizorb Formulation contains a clinically proven combination of ingredients for fighting tough pain. Each caplet contains paracetamol and caffeine, plus advanced Optizorb technology, designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain. When you want a powerful pain reliever, choose Panadol Extra.

What does it relieve?
Migraine headaches, muscle aches & pains, period pain, dental pain, tension headaches.
Panadol Extra Caplets also reduce fever.

What's the format?
Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.

  • Read more
  • Read less

Dosage information (Paracetamol 500 mg)

Age Dose How often
12 - Adult 1-2 Caplet(s) Every 4-6 hours with water as required (maximum 8 caplets in 24 hours)

Learn more about Panadol for adults and children.

Usage directions, ingredients and warnings

Before using Panadol Extra Caplets, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.

Tap below to toggle and learn more.

Place caplet(s) in mouth and swallow with water.

Panadol Extra can be taken on an empty stomach. Also suitable for people with stomach ulcers.

 

Father and mother playing with their young son and daughter on their backs

Active ingredient: 500mg Paracetamol, 65mg caffeine

Further Information

  • No gluten, lactose or sugar
  • Hydroxybenzoates is used as a preservative

Always read the label and follow the directions for use. Incorrect use could be harmful.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

Related Articles

See all Panadol pain relief products